# SDR AALA20020352

- Difficulty date: March 13, 2002
- Submitted: May 15, 2002
- Operation: Air carrier
- Aircraft: N590AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53253
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND HOLE IN CUSP UNDER NR 6 SEAT TRACK.  CUT OUT AND INSTALLED DOUBLER .025 7075 T6 PER AARD 53-00-00-02.  (M)
